# SDR MWEA99690

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 4923262501
- Condition: Cracked
- Location: Wing Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SPOILER TORSION BAR INBOARD SUPPORT STRAP ATTACH FITTING IS CRACKED.  MAINTENANCE REMOVED AND REPLACED FITTING.
